71216members
374157posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Don,t read if squemish!!!

8 REPLIES 8
gloriana
Member

Re: Don,t read if squemish!!!

Garden It's been such a gorgeous day here that my gardening fingers started itching. Couldn't resist it so after turning the old 'sod' over I'm feeling rather like a wrung out dishcloth. Serves me right. Bad side is tightening up and swelling under arm. I'm sure with all of your support I will be fine tomorrow. Hope everyone else is feeling ok x glo

gloriana
Member

Re: Don,t read if squemish!!!

Netherregions I have not been on tamoxifen for long - three months in all- and so far I haven't experienced any of these horrible symptoms. I can't say I'm looking forward to them either. I do get the hot flushes and -born in a barn - type syndrome with all windows flung open. I do hope you find that the alternative treatment improves things. Gloriana x

elaine55
Member

Re: Don,t read if squemish!!!

Good news Hi

Glad you have some improvement in your nether regions.........

Love Elaine

taffy
Member

Re: Don,t read if squemish!!!

bit better Can report slight improvement since starting betnovate n cream! My god you need a sense of humour dont you!!!!!
sharonx

sandra121
Member

Re: Don,t read if squemish!!!

Sore! Sharon - I can sympathise with you.

I have been on Tamoxifen since August last year and about a month ago started getting terrible discomfort down below. I used to scratch myself raw during the evening to the point where I would bleed.

Having tried every cream behind the counter at the Chemist I finally made an appointment to see the nurse. By this time I could not sit down or even walk properly!

The nurse took one look and was shocked to say the least. "Oh dear you're very red, swollen and there are lots and lots of tiny open wounds where you've scratched yourself". The doctor prescribed some cream and after the "Deep Heat" feeling, found immediate relief...............

Because of other side effects I have suffered whilst on Tamoxifen which had left me very depressed - I was advised to come off for a break (by my doctor). It's been three weeks since I last took a tablet - my mood has lifted and all my emotional and physical symptoms are gradually decreasing. Sometimes I feel that I would rather have a shorter happier life than an extended miserable one.

I know that I have to go back on Tamoxifen in about a month's time but will try and get Novadex which I understand is purer and has less side effects.

In the meantime - cool baths, cotton knickers and plenty of cream everyone!

Sandra
x

aroma
Member

Re: Don,t read if squemish!!!

ohoooooooooo all i can say is ouch!!!! poor you hope all is better now!! lynn xx

elaine55
Member

Re: Don,t read if squemish!!!

Poor You Oh dear so sorry to hear about your nether regions, how awful you must feel. If its not one thing its another............Try yogurt that suppose to be really helpful...........

Elaine

taffy
Member

Re: Don,t read if squemish!!!

Don,t read if squemish!!! Thought l would post this under fun-but its not really!!! Since being on Tamoxifen and going thru swift menopause my nether regions have suffered badly!
today went to see practiice nurse thinking bad case of thrush again-she 'had a peep' and she sqealed and said my god its like piece of raw bleeding beef-!!!!well l knew it wasnt feeling good but....!she fetched a lady doc who also crossed her legs and said it was the sorest looking she had ever seen!!! so thats my claim to fame!!!!!! trouble is its not something l can readily share but knew you ladies would apreciate it!! excuse me as l go sit in cool bath!!!!
sharonx

taffy
Member

Don,t read if squemish!!!

Don,t read if squemish!!!